# SDR ARWA20011115

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 1080 - DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND: RH WING # 3 MAIN FUEL TANK INTERIOR BETWEEN STA. XRS 74 & SRS 107, STIFFENER 69 WITH 1.500" CRACK.CORRECTIVE ACTION: CUT-OUT DAMAGE SECTION OF STRINGER IAW DC8 SRM 57-2-2, PAGE 2, MADE SPLICE FITTINGS & NEW STRINGER SECTION IAW DC8 SRM 57-2-2, FIG. 3D, PAGE 2, & 57-4-2, PAGE 11.  PRIMED & INSTALLED PARTS IAW DC8 SRM 51-1-8 & 51-1-20D.  NO LEAKS NOTED IAW DC8 MM 28-00.
